Resolution except for minimal singularities II. The case of four variables

Abstract : In this sequel to Resolution except for minimal singularities I, we find the smallest class of singularities in four variables with which we necessarily end up if we resolve singularities except for normal crossings. The main new feature is a characterization of singularities in four variables which occur as limits of triple normal crossings singularities, and which cannot be eliminated by a birational morphism that avoids blowing up normal crossings singularities.
Type de document :
Article dans une revue
Advances in Mathematics, Elsevier, 2013, 231 (5), pp.3003 - 3021. <10.1016/j.aim.2012.08.001>
Liste complète des métadonnées

https://hal.inria.fr/hal-00987538
Contributeur : Pierre Lairez <>
Soumis le : jeudi 27 novembre 2014 - 22:06:35
Dernière modification le : mercredi 28 septembre 2016 - 15:51:27
Document(s) archivé(s) le : vendredi 14 avril 2017 - 22:34:17

Fichier

min_II.6.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Edward Bierstone, Pierre Lairez, Pierre D. Milman. Resolution except for minimal singularities II. The case of four variables. Advances in Mathematics, Elsevier, 2013, 231 (5), pp.3003 - 3021. <10.1016/j.aim.2012.08.001>. <hal-00987538>

Partager

Métriques

Consultations de
la notice

72

Téléchargements du document

51